# SDR DHL2001806538

- Difficulty date: March 9, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD. CARGO COMPARTMENT FLOOR SUPPORT ANGLE CRACKED 1 1/2 INCH AT STA 420.000, L33L-L-34L.   REMOVED FASTENERS IAW SRM 51-1-21 FIG 1.  FABRICATED DOUBLER WITH STEEL IAW SRM 53-2-3 FIG 10.  TREATED AND PRIMED IAW SRM 51-1-8 PAGE 12-13.  INSTALLED DOUBLER IAW SRM 51-1-21 PAGE 1.  STATUS-CLOSED.
